Volume 18, issue 6 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Braid monodromy, orderings and transverse invariants

Olga Plamenevskaya

Algebraic & Geometric Topology 18 (2018) 3691–3718
Bibliography
1 J A Baldwin, Heegaard Floer homology and genus one, one-boundary component open books, J. Topol. 1 (2008) 963 MR2461862
2 J A Baldwin, Comultiplication in link Floer homology and transversely nonsimple links, Algebr. Geom. Topol. 10 (2010) 1417 MR2661532
3 J A Baldwin, J E Grigsby, Categorified invariants and the braid group, Proc. Amer. Math. Soc. 143 (2015) 2801 MR3336606
4 J A Baldwin, O Plamenevskaya, Khovanov homology, open books, and tight contact structures, Adv. Math. 224 (2010) 2544 MR2652216
5 J A Baldwin, D S Vela-Vick, V Vértesi, On the equivalence of Legendrian and transverse invariants in knot Floer homology, Geom. Topol. 17 (2013) 925 MR3070518
6 A Beliakova, S Wehrli, Categorification of the colored Jones polynomial and Rasmussen invariant of links, Canad. J. Math. 60 (2008) 1240 MR2462446
7 J S Birman, W W Menasco, A note on closed 3–braids, Commun. Contemp. Math. 10 (2008) 1033 MR2468377
8 M Casey, Branched covers of contact 3–manifolds, PhD thesis, Georgia Institute of Technology (2013)
9 A Cavallo, The concordance invariant tau in link grid homology, Algebr. Geom. Topol. 18 (2018) 1917 MR3797061
10 P Dehornoy, Braid groups and left distributive operations, Trans. Amer. Math. Soc. 345 (1994) 115 MR1214782
11 P Dehornoy, I Dynnikov, D Rolfsen, B Wiest, Ordering braids, 148, Amer. Math. Soc. (2008) MR2463428
12 Y Eliashberg, Classification of overtwisted contact structures on 3–manifolds, Invent. Math. 98 (1989) 623 MR1022310
13 J B Etnyre, K Honda, Cabling and transverse simplicity, Ann. of Math. 162 (2005) 1305 MR2179731
14 R Fenn, M T Greene, D Rolfsen, C Rourke, B Wiest, Ordering the braid groups, Pacific J. Math. 191 (1999) 49 MR1725462
15 D Gabai, U Oertel, Essential laminations in 3–manifolds, Ann. of Math. 130 (1989) 41 MR1005607
16 P Ghiggini, Ozsváth–Szabó invariants and fillability of contact structures, Math. Z. 253 (2006) 159 MR2206641
17 S Harvey, K Kawamuro, O Plamenevskaya, On transverse knots and branched covers, Int. Math. Res. Not. 2009 (2009) 512 MR2482123
18 K Honda, W H Kazez, G Matić, Right-veering diffeomorphisms of compact surfaces with boundary, Invent. Math. 169 (2007) 427 MR2318562
19 K Honda, W H Kazez, G Matić, Right-veering diffeomorphisms of compact surfaces with boundary, II, Geom. Topol. 12 (2008) 2057 MR2431016
20 K Honda, W H Kazez, G Matić, On the contact class in Heegaard Floer homology, J. Differential Geom. 83 (2009) 289 MR2577470
21 T Ito, Braid ordering and knot genus, J. Knot Theory Ramifications 20 (2011) 1311 MR2844810
22 T Ito, Braid ordering and the geometry of closed braid, Geom. Topol. 15 (2011) 473 MR2788641
23 T Ito, K Kawamuro, Quasi right-veering braids and non-loose links, preprint (2016) arXiv:1601.07084
24 T Ito, K Kawamuro, Essential open book foliations and fractional Dehn twist coefficient, Geom. Dedicata 187 (2017) 17 MR3622682
25 T Khandhawit, L Ng, A family of transversely nonsimple knots, Algebr. Geom. Topol. 10 (2010) 293 MR2602837
26 R Lipshitz, L Ng, S Sarkar, On transverse invariants from Khovanov homology, Quantum Topol. 6 (2015) 475 MR3392962
27 P Lisca, P Ozsváth, A I Stipsicz, Z Szabó, Heegaard Floer invariants of Legendrian knots in contact three-manifolds, J. Eur. Math. Soc. 11 (2009) 1307 MR2557137
28 A V Malyutin, Twist number of (closed) braids, Algebra i Analiz 16 (2004) 59 MR2106667
29 A V Malyutin, N Y Netsvetaev, Dehornoy order in the braid group and transformations of closed braids, Algebra i Analiz 15 (2003) 170 MR2052167
30 C Manolescu, P Ozsváth, S Sarkar, A combinatorial description of knot Floer homology, Ann. of Math. 169 (2009) 633 MR2480614
31 K Murasugi, On closed 3–braids, 151, Amer. Math. Soc. (1974) MR0356023
32 L Ng, P Ozsváth, D Thurston, Transverse knots distinguished by knot Floer homology, J. Symplectic Geom. 6 (2008) 461 MR2471100
33 L Ng, D Thurston, Grid diagrams, braids, and contact geometry, from: "Proceedings of Gökova Geometry–Topology Conference 2008" (editors S Akbulut, T Önder, R J Stern), GGT (2009) 120 MR2500576
34 S Y Orevkov, Markov moves for quasipositive braids, C. R. Acad. Sci. Paris Sér. I Math. 331 (2000) 557 MR1794098
35 S Y Orevkov, V V Shevchishin, Markov theorem for transversal links, J. Knot Theory Ramifications 12 (2003) 905 MR2017961
36 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
37 P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
38 P Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1 MR2141852
39 P Ozsváth, Z Szabó, D Thurston, Legendrian knots, transverse knots and combinatorial Floer homology, Geom. Topol. 12 (2008) 941 MR2403802
40 O Plamenevskaya, Bounds for the Thurston–Bennequin number from Floer homology, Algebr. Geom. Topol. 4 (2004) 399 MR2077671
41 O Plamenevskaya, Transverse knots and Khovanov homology, Math. Res. Lett. 13 (2006) 571 MR2250492
42 O Plamenevskaya, Transverse knots, branched double covers and Heegaard Floer contact invariants, J. Symplectic Geom. 4 (2006) 149 MR2275002
43 V V Prasolov, A B Sossinsky, Knots, links, braids and 3–manifolds : an introduction to the new invariants in low-dimensional topology, 154, Amer. Math. Soc. (1997) MR1414898
44 J Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272
45 L P Roberts, On knot Floer homology in double branched covers, Geom. Topol. 17 (2013) 413 MR3035332
46 L Rudolph, Quasipositivity as an obstruction to sliceness, Bull. Amer. Math. Soc. 29 (1993) 51 MR1193540
47 A N Shumakovitch, Rasmussen invariant, slice-Bennequin inequality, and sliceness of knots, J. Knot Theory Ramifications 16 (2007) 1403 MR2384833
48 N C Wrinkle, The Markov theorem for transverse knots, PhD thesis, Columbia University (2002) MR2703285